Originally Posted by chaos
I am currently on only 300mg 2xday because the side effects sucked and I needed to function, I am the breadwinner, my husband is a SAHD and is trying to work doing computer repair, it's only a little here and there, so I have to stay alert and not foggy at work.
I've been on this since July and when I take my pill in the morning, I can feel the side effects a little still through mid-day, that kind of semi-high feeling I'm sure you all know. So I'm thinking I can't really add more during the day while I'm at work.
Is there a good way to space out the doses, and increase it, so it won't affect my workday? I know my body is getting used to it, I assume, and I need to up the dosage. If I gradually increase it to 600mg at night, will that only help at night? I have read many of you end up having to take them in 4 hr intervals. That really sucks.
I'm also REALLY bad at taking pills, when I'm supposed to take them. Yes, I could set an alarm. Right now I have to take Levothyroxine for my thyroid, and I'm still working on getting the right dosage. My thyroid is NOT related to my nerve damage, which was caused by a 2nd/3rd degree burn to the tailbone (the thyroid is off because of the trauma). Also taking 300mg Wellbutrin.
I did try another drug, an tricyclic antidepressant starting with a D, but I didn't like the way it made me feel.
I've noticed the past few days my toes and up a few inches into my feet are killing me when they're cold. They actually felt wet the other day. I've been trying to keep them warm, but it's not easy. Walking around in my Uggs a lot. It's making me kind of afraid to go out and do anything this Winter, like ice skating with my daughter. Any tips for this??
I apologize if my previous reply seemed a bit sarcastic, or whatever. I guess PN & the drugs don't help. To try and be a bit more helpful, try upping your dose ASAP at the beginning of the weekend. By Monday, most of the light headedness, etc should be minimal. I really think you need to move to taking a 3x daily dose or better, to get you where you want to be. You need to get leveled out on the Gabapentin, so you're not having major ups & downs on it. Taking a large dose a bedtime isn't going to help, as it will be worn off by morning.
If you you are taking your 300 x2 doses about 12 hours apart, maybe on Friday take your 2nd dose about 8 hours from your first dose. I don't think that dose should bother you too much, taking it earlier. Then take your 3rd dose at bedtime, and I think you might be on your way to getting past the side effects by Monday. I am not a Dr, and I am only basing the suggestions on my own personal reactions to the Gabapentin. Your reactions may be different, and you might not want to plan on driving on the weekend while building your dose. I hope this was more helpful, and having stated the Gaba in mid-summer, I can't offer you cold weather advice.